MathSciNet Relay Station
MathSciNet bibliographic data
MR1816567 (2002f:42021) 42B25 (35J10 35Q40 42A45 42B08 46F12)
Walther, Björn Gabriel Higher integrability for maximal oscillatory Fourier integrals. Ann. Acad. Sci. Fenn. Math. 26 (2001), no. 1, 189–204.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement